# SDR SWAA2020101419303

- Difficulty date: September 22, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EXT PWR DOOR SURROUND DOUBLER ZONE 2 STA 231. / REPAIRED SURROUND DOUBLER ZONE 2 B.S 231 IAW EA 20-153-01979 REV IR AND ATS ER 20-03351 REV IR
